feel like crap on cycle

  1. New Member
    augmaster88's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    Dec 2010
    Posts
    80
    Rep Power
    90
    Level
    8
    Lv. Percent
    40.54%

    feel like crap on cycle


    so i started my halovar cycle this past sunday at 50mg. from everything iv read , its nearly impossible that i could be feeling side effects after 3 days on halo. it feels like i have a really bad headcold, but im extremly dizzy also. im taking cycle assist, liver assist, and extra hawthorn by the way. anyways, im going to the doctor tomorrow to see what it is. would it be worth it to keep running the halo to the end of my first week, even if i cant get in the gym? should i stop it and wait till i feel better to start again? i was thinking it doesnt really kick in till week 2 anyways, so if i ran it without going to the gym the first week would it matter?

    give me your opinions on this guys.


    thanks,



    -nick

  2. New Member
    boxer78's Avatar
    Stats
    5'9"  0 lbs.
    Join Date
    Jul 2010
    Age
    36
    Posts
    74
    Rep Power
    94
    Level
    8
    Lv. Percent
    15.06%

    Did you preload the hawthorne berry? HB raised my BP, and the h-drol will raise it too. If you didn't preload, your BP could be spiking and causing headaches, dizziness, etc.
  3. New Member
    augmaster88's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    Dec 2010
    Posts
    80
    Rep Power
    90
    Level
    8
    Lv. Percent
    40.54%

    doesnt hawthorn lower it? i didnt pre load the hawthorn , but i preloaded the cycle assist, which has hawthorn in it obviously.
    •   
       

  4. New Member
    WerdUp's Avatar
    Join Date
    Aug 2010
    Posts
    126
    Rep Power
    123
    Level
    10
    Lv. Percent
    9.98%

    Hm. The anabolic and cycle assist products will mess with your BP. You are only 3 days in, so the option to stop is still there. I wouldn't like going into a cycle sick. On the other hand, I know i JUST got over a sinus / upper resp infection that i know has been going around. Perhaps it is something other than the drugs. See what the doc says about a possible infection, if it is confirmed then you know it's likely not the anabolics, if it isn't perhaps you need to reevaluate.
  5. New Member
    boxer78's Avatar
    Stats
    5'9"  0 lbs.
    Join Date
    Jul 2010
    Age
    36
    Posts
    74
    Rep Power
    94
    Level
    8
    Lv. Percent
    15.06%

    Quote Originally Posted by augmaster88 View Post
    doesnt hawthorn lower it? i didnt pre load the hawthorn , but i preloaded the cycle assist, which has hawthorn in it obviously.
    HB does lower your BP, but only after an initial spike. I didn't see that you preloaded the CA, so you should have been good to go there.
  6. New Member
    AnabolicFrenz's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Sep 2009
    Posts
    121
    Rep Power
    231
    Level
    9
    Lv. Percent
    81.13%

    Are you on any prescription meds? Anything for ADD, depression, anxiety, any stimulants? Since you are on just day 3 I would stop for now until you feel better, continue taking some support supps, and then start again fresh.
  7. New Member
    augmaster88's Avatar
    Stats
    5'10"  198 lbs.
    Join Date
    Dec 2010
    Posts
    80
    Rep Power
    90
    Level
    8
    Lv. Percent
    40.54%

    i believe it was just bad allergys, because i heard that others in my area had bad reactions yesterday also. iv never had allergys that bad to the point of my head hurting and dizzyness, kinda nuts. im almost back to normal today, i believe i could hit the gym again tomorrow, as long as it doesnt come back.

    by the way, the only medicine im on is over the counter allergy meds, which i believe shouldnt have a effect....?
  8. Professional Member
    BigBlackGuy's Avatar
    Stats
    5'11"  228 lbs.
    Join Date
    Aug 2009
    Posts
    4,047
    Rep Power
    253672
    Level
    48
    Lv. Percent
    76.92%
    Achievements Activity ProPosting Pro

    One of hdrol's main side effects is BP raise, same with epi, keep monitoring it with a BP cuff.
    Celtic Labs Rep
  

  
 

Similar Forum Threads

  1. Replies: 5
    Last Post: 06-10-2011, 12:11 PM
  2. First day on H-drol/Furazdrol feel crap
    By Boilingice in forum Anabolics
    Replies: 3
    Last Post: 05-13-2009, 03:59 PM
  3. First cut.....normal to feel like crap??
    By blitzkriegjim in forum Weight Loss
    Replies: 11
    Last Post: 01-14-2008, 08:24 PM
  4. Feel like crap when keeping a strict diet...
    By iwannagetbig in forum Weight Loss
    Replies: 1
    Last Post: 07-28-2005, 09:15 PM
  5. M4OHN makes me feel like crap
    By rhinochaser48 in forum Cycle Info
    Replies: 13
    Last Post: 10-23-2004, 03:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in